# SDR 2002FA0000020

- Difficulty date: December 18, 2001
- Submitted: January 7, 2002
- Operation: General aviation
- Aircraft: N6249Y
- Make and model: Piper PA-23-250
- Aircraft serial: 273487
- Engine: Lyc IO540*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 1610302
- Condition: Cracked
- Location: Vertical Stab
- Part time: 3,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERICAL STAB BRACKET CRACKED,  OCCURRED DURING NORMAL OPERATING CONDITIONS AND WAS DISCOVERED AT APPROX 3130 AC TT.
